# SDR DALA2022072005036

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 89,800 hours, 40,689 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 DURING ENGINE START IN CHS, ENGINE SPOOL UP WAS A LITTLE SLUGGISH ON APU AIR. WHEN APU AIR WAS REINTRODUCED IN ATL THERE WAS A STRONG EXHAUST ODOR FOR SEVERAL MINUTES. CORRECTIVE ACTION: REMOVED AND REPLACED RECIRC FILTERS PER B757 AMM 21-25. REPLACED APU PER AMDS CARD NUMBER. OPS CHKS OK
